# SDR AALA20150911010

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N90024
- Make and model: Airbus A319-115
- Aircraft serial: 6384
- Aircraft time: 2,031 hours, 953 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  WHILE EN-ROUTE, CREW REPORTED HIGH BRAKE TEMP INDICATION AFTER TAKEOFF.  R & R NR 1 MLG BRAKE IAW MM 32-42-27.  SYS CHECKED NORMAL.
